RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 50, Number 6  


Milestones in the life of A. I. Mal'tsev
1199
Fifty years of Siberian Mathematical Journal
Yu. L. Ershov, S. S. Kutateladze
1201
Constructing quasisymmetric functions via graph-directed iterated function systems
V. V. Aseev
1203
List 2-distance $(\Delta+2)$-coloring of planar graphs with girth 6 and $\Delta\ge24$
O. V. Borodin, A. O. Ivanova
1216
On finite groups isospectral to simple symplectic and orthogonal groups
A. V. Vasil'ev, M. A. Grechkoseeva, V. D. Mazurov
1225
Norm estimates for the inverses of matrices of monotone type and totally positive matrices
Yu. S. Volkov, V. L. Miroshnichenko
1248
On nonnilpotent groups in which every two 3-maximal subgroups are permutable
W. Guo, Yu. V. Lutsenko, A. N. Skiba
1255
Weighted composition operators on growth spaces
E. S. Dubtsov
1269
$*$-Extremal valued fields
Yu. L. Ershov
1280
Universal envelopes of Malcev Algebras: Pointed Moufang bialgebras
V. N. Zhelyabin
1285
Ergodic theorems for contractions in Orlicz–Kantorovich lattices
B. S. Zakirov, V. I. Chilin
1305
Lattices of partially local fitting classes
E. N. Zalesskaya, N. N. Vorob'ev
1319
Minimal varieties of $m$-groups
A. V. Zenkov
1328
Conditions for the $\overline\partial$-closedness of differential forms
A. M. Kytmanov, S. G. Myslivets
1333
The integral analog of a series with a two-point sum range
O. S. Osipov
1348
0-dialgebras with bar-unity and nonassociative Rota–Baxter algebras
A. P. Pozhidaev
1356
Diagonals of the Laurent series of rational functions
D. Yu. Pochekutov
1370
Basis for identities of the algebra of simplified insertion
S. R. Sverchkov
1384
Integral-type operators from a mixed norm space to a Bloch-type space on the unit ball
S. Stević
1391
On superalgebras over operads
S. N. Tronin
1401
A weak invertibility criterion in the weighted $L^p$-spaces of holomorphic functions in the ball
F. A. Shamoyan
1413
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020